# SDR ASAA12511266

- Difficulty date: March 16, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 22,065 hours, 6,567 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Ground Wire
- Condition: Defective
- Location: Cockpit
- Component: Indicator
- Component part number: 162BL903
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR TEMP DUCT SUPPLY INDICATOR GIVES ERRONEOUS INDICATIONS: L PACK = 0 PASS CABIN = 17 SUPPLY CABIN CONT = 22 R PACK = 0 SUPPLY DUCT AFT = 0 PASS AFT CABIN = 18 SUPPLY DUCT FWD = 10 CABIN TEMP IS NORMAL.  T/S INDICATED BAD/INTERMITTENT GROUND W2218 5505 20 OR W2218 5504 20.  FLEXING BUNDLE CAUSED TEMP INDICATION TO VARY FROM CORRECT INDICATION OF 20 C TO APPROX 10 C.  FOUND GROUND TO PANEL BAD.  UPPER LEFT CORNER OF PANEL.  RESEATED SCREW TO PANEL.  OPS TEST GOOD REF AMM 21 61 00 700 807 002.
